# SDR CA970326001

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 1148200213
- Condition: Flat
- Location: Nlg
- Part time: 2,413 hours
- Component: Raythn
- Stage of operation: LD
- Nature of condition: J, O
- Precautionary procedure: E, A

## Discrepancy

(CAN) NLG STRUT LOST AIR PRESSURE ON TAKEOFF.  GEAR RETRACTED NORMALLY.  WHEN GEAR SELECTED DOWN THE MAIN EXTENDED, BUT THE NOSE GEAR DID NOT.  A/C LANDED WITH THE MAIN DOWN AND NOSE RETRACTED ON RUNWAY.  NOSE WHEEL FORK WAS CAUGHT ON THE RT GEAR FAIRING WHICH PREVENTED THE GEAR FROM EXTENDING.  PART TC:  3,781.
